# SDR HEER20150923715

- Difficulty date: September 23, 2015
- Submitted: September 23, 2015
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N233PH
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 20,172 hours
- Engine: Allsn 250C30P
- Engine time: 25,398 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 6889326
- Part serial: MP06135
- Condition: Spalled
- Location: Pto
- Part time: 4,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 9-10-15 DUE TO METAL IN OIL.  REASON FOUND TO BE PTO BEARING SPALLING OUTER RACE.  INSTALLED NEW PTO BALL BEARING.
